# SDR DL73S030495

- Difficulty date: May 28, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N329DL
- Make and model: Boeing 737232
- Aircraft serial: 23101
- Aircraft time: 47,956 hours, 37,890 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Part number: 65737823
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZERS / HORIZONTAL / ATTACH FITTINGS / LT, RT AND CENTER SECTION - CORROSION:  WHILE ACCOMPLISHING AN INSPECTION OF THE HORIZONTAL STABILIZER ATTACH LUGS PER EO 3-69697-3.  MAINTENANCE DISCOVERED CORROSION IN ALL FUSELAGE AND STABILIZER LUGS AND ON MOST OF THE LUG FACES.  ER/A 412532-14 PROVIDED INSTRUCTIONS TO MACHINE THE BORES AND LUG FACES TO REMOVE ALL CORROSION.
